# SDR ALGA3/17/102536

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N406AL
- Make and model: Bell 407
- Aircraft serial: 53481
- Aircraft time: 7,282 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339107
- Part serial: ZS25535
- Condition: Overheated
- Location: T/R Drive Shaft
- Part time: 377 hours
- Component: Tail Rotor Driv, Bell
- Component part number: 407040302115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING PN 407-340-339-107, SN ZS25535, EXHIBITED SIGNS OF OVERHEATED CONDITION. EXPELLED GREASE WAS BLACK AND THE TEMP INDICATOR ON THE BEARING HANGER WAS BLACK.
